# SDR UALA2010122304701

- Difficulty date: December 23, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 61,168 hours, 11,318 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Broken
- Location: Hyd Adp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER HYD SYS PRESSURE CONTINUOUSLY DROPS TO 2440 WHEN ADP ON.  FOUND ADP 1 CHECK VALVE BROKEN AND BROKEN PART WEDGED IN CHECK VALVE ADP FILTER MODULE CAUSING ACMP BACKDRIVING ADP.  REPLACED CHECK VALVE ADP1 AND REMOVED BROKEN PART FROM CHECK VALVE IN ADP FILTER MODULE, NOW ALL OPS OK. MAT HYD SYST TEST AND LEAK CHECK ALL OK.  ALL 'C' HYD PUMP OPS CHECKED OK.
